| Model Number |
OF-1250 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
04/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Tw id#(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, axius coronary shunt 1.25 mm part broke off into patient in the pericardium.The broken piece was retrieved using suction without additional incisions.A second shunt was opened; it broke into 2 pieces on the sterile tray and was not placed in patient.A third device was opened, and it disintegrated into pieces on the sterile tray.With no alternative shunts available, the coronary was clamped and blood flow was restricted with bulldog clamp.There was bleeding that was caught by the cell saver.There were no blood transfusions.There was a procedural delay due to the multiple device failures.There was no patient harm and was considered a near miss.
Additional Manufacturer Narrative
Trackwise #: (b)(4).The lot # 3000269870 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system h3 other text : device not returned.
Event or Problem Description
N/a.